MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Catalog Number 08946370190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's cobas 6000 core unit 150 serial number is (b)(6).The customer's cobas e 801 analytical unit serial number is (b)(6).Patient sample 1 - the patient sample was insufficient for investigation.Patient sample 2 and patient sample 4 - the patient samples were received for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys estradiol iii assay and elecsys testosterone ii assay results from four patient samples tested on the cobas 6000 core unit 150 (cn vers.) and cobas e 801 analytical unit.This medwatch is for the elecsys testosterone ii assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for the elecsys estradiol iii assay.The initial results were not reported outside of the laboratory.The cobas e 601 analyzer results were inconsistent with the patients' clinical statuses.Please refer to the attachment (b)(6) in the medwatch for the table containing the highlighted questionable results.
 
Additional Manufacturer Narrative
Medwatch field b7 other relevant history was updated.The elecsys testosterone ii assay calibration results were acceptable.The qc level 1 was close to the mean; qc level 2 was outside the 3 standard deviation range.The pre-analytical data provided did not indicate any issues.A general reagent issue is not very likely because the qc results are within the specified ranges.Patient sample 2 and patient sample 4 - the patient samples were tested for the presence of an interferent using streptavidin (sa) heterophilic antibody testing (hbt).The test revealed the presence of sa and hbt interferents in the patient sample.The investigation determined that the streptavidin (sa) and heterophilic antibody interferent had caused the event.Elecsys testosterone ii assay product labeling states, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by a suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings." the investigation did not identify a product problem.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22008568
Report Number1823260-2025-01473
Device Sequence Number5355653
Product Code CDZ
UDI-Device Identifier07613336170571
UDI-Public07613336170571
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number08946370190
Device Lot Number79495801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 YR
Patient SexMale